Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 146, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 2, 2012, 6:48 PM EDT for 4 counties in Florida. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2012, 6:48 PM EDT (22:48 UTC)
- Expired
- Jul 2, 2012, 7:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Alachua County, FL, Bradford County, FL, Clay County, FL, Putnam County, FL
The radar
The Jacksonville radar (KJAX), 82 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 6:55 PM EDT | TSTM WND GST 60 | Keystone Heights, FL | STORM SPOTTER ESTIMATES 60 MPH WINDS IN KEYSTONE HEIGHTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.8 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 939 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 1254 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -72 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
241 WUUS52 KJAX 022248 SVRJAX FLC001-007-019-107-022330- /O.NEW.KJAX.SV.W.0146.120702T2248Z-120702T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 648 PM EDT MON JUL 2 2012 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CLAY COUNTY IN NORTHEAST FLORIDA SOUTHEASTERN BRADFORD COUNTY IN NORTHERN FLORIDA EASTERN ALACHUA COUNTY IN NORTHERN FLORIDA NORTHWESTERN PUTNAM COUNTY IN NORTHEAST FLORIDA * UNTIL 730 PM EDT * AT 648 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAKE GENEVA...OR 10 MILES NORTHEAST OF MELROSE...AND MOVING SOUTH AT 5 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ORANGE HEIGHTS...MELROSE...LAKE GENEVA AND FLORAHOME. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 2968 8187 2971 8215 2992 8206 2990 8186 TIME...MOT...LOC 2248Z 010DEG 4KT 2984 8198 $$ STRUBLE
1 follow-up statement
715 WWUS52 KJAX 022300 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 700 PM EDT MON JUL 2 2012 FLC001-007-019-107-022330- /O.CON.KJAX.SV.W.0146.000000T0000Z-120702T2330Z/ CLAY FL-BRADFORD FL-ALACHUA FL-PUTNAM FL- 700 PM EDT MON JUL 2 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR NORTHWESTERN PUTNAM...EASTERN ALACHUA...SOUTHEASTERN BRADFORD AND SOUTHWESTERN CLAY COUNTIES... AT 700 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAKE GENEVA...OR 9 MILES NORTHEAST OF MELROSE...MOVING SOUTH AT 5 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PUTNAM HALL...MELROSE...LAKE GENEVA...KEYSTONE HEIGHTS AND FLORAHOME. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 2987 8207 2985 8186 2968 8187 2971 8215 TIME...MOT...LOC 2300Z 010DEG 4KT 2983 8198 $$ STRUBLE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 1:53 PM EDT, 4 hours 55 minutes earlier.
Area forecast discussion, Jul 2, 1:53 PM EDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 153 PM EDT MON JUL 2 2012 .SHORT TERM /TONIGHT THROUGH TUESDAY/... THE AREA REMAINS IN BETWEEN A SURFACE TROUGH TO THE NORTH...AND SURFACE RIDGING ACROSS SOUTH FLORIDA. TEMPERATURES AND DEWPOINTS ARE A FEW DEGREES BELOW THE LAST FEW DAYS OF VERY HOT/HUMID CONDITIONS. CURRENT HEAT INDEX READINGS IN THE 90S FOR MOST AREAS...AND WITH 3-5 DEGREES OF WARMING REMAINING THIS AFTN...THIS WILL KEEP HEAT INDICES UNDER ADVISORY CRITERIA...THUS WILL CANCEL THE HEAT ADVISORIES/WARNINGS. ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON INTO THIS EVENING CLOSE TO THE SURFACE TROUGH TO THE NORTH...AND WITH SMALLER SCALE BOUNDARIES/SEABREEZE INTERACTIONS ACROSS NE FL. THERE REMAINS SOME POTENTIAL FOR A FEW STORMS TO BECOME STRONG...WITH GUSTY WINDS THE MAIN THREAT. ACTIVITY WILL DIMINISH OVERNIGHT/TUESDAY MORNING...WITH ANOTHER ROUND OF SCATTERED THUNDERSTORMS TUESDAY AFTN...WITH THE HIGHEST COVERAGE ACROSS SE GA AND EXTREME NE FL. WITH HIGHS TUESDAY IN THE LOWER TO MID 90S AND DEWPOINTS GENERALLY IN THE LOWER 70S...HEAT INDEX READINGS WILL REMAIN BELOW ADVISORY CRITERIA...PERHAPS APPROACHING CRITERIA FOR AN HOUR OR SO ACROSS PORTIONS OF SE GA...THUS WILL NOT ANY WATCHES AT THIS TIME. .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... 500H HIGH PRESSURE RIDGE WILL CONTINUE OVER SOUTHERN US. WEAK TROUGHING WILL DEVELOP OVER THE EAST COAST LATER THIS WEEK. COMBINATION OF HEAT...HUMIDITIY...SEA BREEZES...AND ENERGY FROM TROUGHING WILL KEEP MAINLY AFTERNOON AND EVENING STORMS IN THE FORECAST THIS PERIOD. TEMPERATURE FORECAST WILL REMAIN NEAR TO ABOVE NORMAL. && .AVIATION... A FAIRLY PERSISTENT WEATHER PATTERN WILL CONTINUE THIS 18Z TAF PERIOD...WITH AN UPPER HIGH OVER THE SOUTHERN US...AND A SURFACE TROUGH ALONG THE EAST COAST. THE EAST COAST SEA BREEZE IS EXPECTED TO MAKE MORE PROGRESS INLAND TODAY...WHICH WILL HELP LEAD TO SPOTTY AFTERNOON AND EVENING STORMS...WITH INCREASED CONVERGENCE. IN GENERAL...PREVAILING VFR CONDITIONS ARE EXPECTED...EXCEPT IN AND NEAR STORMS AND AT KVQQ WHERE A PERIOD OF MVFR FOG OVERNIGHT IS EXPECTED. && .MARINE... S/SW WINDS WILL CONTINUE FOR MUCH OF THIS WEEK...AS A TROUGH LINGERS OVER THE EAST COAST. SLIGHTLY HIGHER WINDS WILL BE POSSIBLE AT NIGHT...BUT CONDITIONS WILL REMAIN BELOW SCEC. ISOLATED STORMS WILL BE POSSIBLE EACH DAY...MAINLY IN THE LATE AFTERNOON AND EVENING. RIP CURRENTS: LOW RISK THROUGH TUESDAY. && .FIRE WEATHER... A LARGE RIDGE OF HIGH PRESSURE IN THE UPPER ATMOSPHERE WILL PERSIST ACROSS THE SOUTHERN UNITED STATES THIS WEEK...WITH WEAK TROUGHING DEVELOPING ALONG THE EAST COAST LATER IN THE WEEK. THE RESULT WILL BE CONTINUED HOT CONDITIONS...ALONG WITH MAINLY AFTERNOON AND EVENING STORMS. RH VALUES ARE EXPECTED TO REMAIN ABOVE CRITICAL VALUES THIS WEEK. && .PRELIMINARY POINT TEMPS/POPS... AMG 73 93 75 95 / 30 40 30 40 SSI 77 90 77 92 / 30 30 30 30 JAX 73 94 74 95 / 30 30 20 20 SGJ 75 93 73 91 / 30 20 20 20 GNV 71 93 72 94 / 20 20 20 20 OCF 71 93 71 93 / 10 10 20 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ALLEN/STRUBLE/KEEGAN
Hazardous weather outlook, Jul 2, 1:55 PM EDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 155 PM EDT MON JUL 2 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-031000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 155 PM EDT MON JUL 2 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING... ...RIVER FLOOD WARNINGS FOR THE ST. MARYS RIVER...SUWANNEE RIVER AND SANTA FE RIVER... .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON LINGERING THROUGH THIS EVENING. A FEW OF THE STORMS COULD PRODUCE GUSTY WINDS. HISTORIC RIVER FLOODING IS ONGOING ALONG THE ALONG THE ST. MARYS RIVER IN PORTIONS OF BAKER...NASSAU...CAMDEN...AND CHARLTON COUNTIES. MAJOR FLOODING IS CURRENTLY ONGOING ALONG THE SUWANNEE RIVER IN PORTIONS OF COLUMBIA AND HAMILTON COUNTIES. MAJOR FLOODING IS FORECAST ALONG THE SANTA FE RIVERS IN PORTIONS OF ALACHUA...BRADFORD...COLUMBIA...GILCHRIST...SUWANNEE...AND UNION COUNTIES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jul 2, 5:22 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
522 PM EDT MON JUL 2 2012
FLZ037-038-022215-
FLAGLER-PUTNAM-
522 PM EDT MON JUL 2 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
PUTNAM AND SOUTHWESTERN FLAGLER COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 615 PM EDT...
AT 523 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES SOUTHEAST OF ANDALUSIA...MOVING SOUTH
AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
ANDALUSIA AND CRESCENT CITY THROUGH 615 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2927 8133 2928 8142 2939 8143 2937 8145
2934 8157 2933 8163 2934 8163 2955 8152
2952 8132
TIME...MOT...LOC 2123Z 010DEG 3KT 2945 8144
STRUBLESpecial weather statement, Jul 2, 5:38 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 538 PM EDT MON JUL 2 2012 FLZ037-040-022230- MARION-PUTNAM- 538 PM EDT MON JUL 2 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN PUTNAM AND EXTREME NORTHERN MARION COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 630 PM EDT... AT 538 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 3 MILES NORTH OF HOG VALLEY...OR 6 MILES SOUTH OF INTERLACHEN. THE STORMS ARE NEARLY STATIONARY. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ORANGE SPRINGS...MANNVILLE...JOHNSON...INTERLACHEN...HOLLISTER...CARRAWAY AND HOG VALLEY THROUGH 630 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2979 8163 2946 8188 2952 8203 2983 8182 TIME...MOT...LOC 2138Z 310DEG 2KT 2953 8189 STRUBLE
Local storm report, Jul 2, 5:39 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
539 PM EDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 2 N GEORGETOWN 29.42N 81.64W
07/02/2012 E1.00 INCH PUTNAM FL PUBLIC
PUBLIC CITIZEN REPORTS HAIL OF AT LEAST QUARTER SIZE AND
STRONG WIND GUSTS AT A LOCAL RESTAURANT IN THE VICINITY
OF GEORGETOWN. TIME OF EVENT BASED ON RADAR IMAGERY.
&&
NELSONSpecial weather statement, Jul 2, 5:50 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
550 PM EDT MON JUL 2 2012
FLZ036-040-022230-
ALACHUA-MARION-
550 PM EDT MON JUL 2 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
ALACHUA AND NORTHERN MARION COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 630 PM EDT...
AT 550 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES WEST OF MICANOPY...OR 11 MILES
NORTHEAST OF WILLISTON...MOVING SOUTHEAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ARCHER...MICANOPY...
MCINTOSH...CROSS CREEK...LOCHLOOSA AND CITRA THROUGH 630 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2947 8241 2948 8241 2948 8246 2950 8256
2962 8251 2958 8205 2940 8206
TIME...MOT...LOC 2150Z 310DEG 14KT 2949 8233
ZIBURASpecial weather statement, Jul 2, 6:15 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
615 PM EDT MON JUL 2 2012
FLZ032-022300-
CLAY-
615 PM EDT MON JUL 2 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
CLAY COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 700 PM EDT...
AT 615 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES NORTHEAST OF KINGSLEY...OR 14 MILES
SOUTHWEST OF LAKESIDE...MOVING SOUTH AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MIDDLEBURG AND KINGSLEY
THROUGH 700 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2984 8181 2980 8186 2979 8192 2979 8205
3000 8205 3008 8204 3008 8183 2984 8180
TIME...MOT...LOC 2215Z 001DEG 6KT 2999 8194
STRUBLESpecial weather statement, Jul 2, 6:22 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
622 PM EDT MON JUL 2 2012
FLZ040-022315-
MARION-
622 PM EDT MON JUL 2 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL MARION
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 715 PM EDT...
AT 623 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTHWEST OF FORT MCCOY...MOVING
SOUTHWEST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND FORT MCCOY...CITRA...BURBANK...SPARR AND ANTHONY THROUGH
715 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS
OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2927 8224 2944 8210 2943 8209 2945 8208
2944 8206 2947 8206 2950 8202 2951 8198
2946 8181 2915 8197
TIME...MOT...LOC 2223Z 029DEG 7KT 2940 8200
STRUBLEThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 10:19 PM EDT | Special Marine Warning | JAX | 86 min | |
| Jul 1, 10:59 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Duval, Nassau | 46 min |
| Jul 1, 11:19 PM EDT | Special Marine Warning | JAX | 116 min | |
| Jul 1, 11:43 PM EDT | Special Weather Statement | JAX | Baker, Duval, Nassau | 32 min |
| Jul 2, 12:09 AM EDT | Special Weather Statement | JAX | Baker, Bradford, Clay, Duval, Saint Johns, Union | 66 min |
| Jul 2, 12:17 AM EDT | Special Weather Statement | JAX | Columbia, Suwannee | 58 min |
| Jul 2, 1:08 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Jul 2, 1:10 AM EDT | Special Weather Statement | JAX | Alachua, Gilchrist | 50 min |
| Jul 2, 3:57 AM EDT | Heat Advisory | JAX | Baker, Nassau | 10 hr |
| Jul 2, 2:33 PM EDT | Special Weather Statement | JAX | Marion | 42 min |
| Jul 2, 4:21 PM EDT | Special Weather Statement | JAX | Marion | 24 min |
| Jul 2, 4:54 PM EDT | Special Weather Statement | JAX | Marion | 51 min |
| Jul 2, 5:02 PM EDT | Severe Thunderstorm Warning | JAX | Marion, Putnam | 43 min |
| Jul 2, 5:22 PM EDT | Special Weather Statement | JAX | Flagler | 53 min |
| Jul 2, 5:35 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Putnam | 40 min |
| Jul 2, 5:38 PM EDT | Special Weather Statement | JAX | Putnam | 52 min |
| Jul 2, 5:50 PM EDT | Special Weather Statement | JAX | Alachua | 40 min |
| Jul 2, 6:05 PM EDT | Severe Thunderstorm Warning | JAX | Putnam | 40 min |
| Jul 2, 6:15 PM EDT | Special Weather Statement | JAX | Clay | 45 min |
| Jul 2, 6:22 PM EDT | Special Weather Statement | JAX | Marion | 53 min |
| Jul 2, 6:39 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 29 min |
| Jul 2, 6:45 PM EDT | Areal Flood Advisory | JAX | Marion | 60 min |
| Jul 2, 6:56 PM EDT | Special Weather Statement | JAX | Marion | 49 min |
| Jul 2, 7:10 PM EDT | Areal Flood Advisory | JAX | Clay, Putnam | 65 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.